Alert archive / Missouri / Tornado Warnings in 2020
Tornado Warning 25, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Nov 14, 2020, 9:19 PM CST for Douglas County, Ozark County, Missouri. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 14, 2020, 9:19 PM CST (03:19 UTC)
- Expired
- Nov 14, 2020, 9:45 PM CST
- In force
- 26 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Douglas County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 9:34 PM CST | TSTM WND DMG | Drury, MO | TREES DOWN ON HIGHWAY 95 NEAR DRURY. TIME FROM RADAR. |
| Nov 14, 9:38 PM CST | TSTM WND DMG | Drury, MO | TREES DOWN ON HIGHWAY 95 IN THE DRURY AREA. |
| Nov 14, 9:46 PM CST | HAIL 1.75 | Gentryville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 5:14 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 667 m²/s²
- 0-3 km storm-relative helicity
- 734 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted.
531
WFUS53 KSGF 150319
TORSGF
MOC067-153-150345-
/O.NEW.KSGF.TO.W.0025.201115T0319Z-201115T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
919 PM CST Sat Nov 14 2020
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Northwestern Ozark County in southwestern Missouri...
Southeastern Douglas County in southwestern Missouri...
* Until 945 PM CST.
* At 919 PM CST, a severe thunderstorm capable of producing a tornado
was located 14 miles south of Ava, moving northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Wasola... Thornfield...
Brixey... Noble...
Vanzant... Dora...
Rockbridge... Drury...
Gentryville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3677 9277 3700 9233 3694 9213 3675 9223
3668 9276
TIME...MOT...LOC 0319Z 243DEG 43KT 3675 9273
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Hatch3 follow-up statements
329
WWUS53 KSGF 150323
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
923 PM CST Sat Nov 14 2020
MOC067-153-150345-
/O.CON.KSGF.TO.W.0025.000000T0000Z-201115T0345Z/
Ozark MO-Douglas MO-
923 PM CST Sat Nov 14 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
NORTHWESTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...
At 923 PM CST, a severe thunderstorm capable of producing a tornado
was located 13 miles south of Ava, moving east at 55 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wasola... Thornfield...
Brixey... Noble...
Vanzant... Dora...
Rockbridge... Drury...
Gentryville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3678 9272 3700 9233 3694 9213 3675 9223
3669 9271
TIME...MOT...LOC 0323Z 253DEG 48KT 3675 9266
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Hatch276
WWUS53 KSGF 150327
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
927 PM CST Sat Nov 14 2020
MOC067-153-150345-
/O.CON.KSGF.TO.W.0025.000000T0000Z-201115T0345Z/
Ozark MO-Douglas MO-
927 PM CST Sat Nov 14 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
NORTHWESTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...
At 927 PM CST, a severe thunderstorm capable of producing a tornado
was located 13 miles south of Ava, moving east at 55 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wasola... Brixey...
Noble... Vanzant...
Dora... Rockbridge...
Drury... Gentryville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3700 9233 3694 9213 3675 9223 3670 9262
3675 9267 3682 9265
TIME...MOT...LOC 0327Z 254DEG 49KT 3676 9259
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
Hatch362
WWUS53 KSGF 150334
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
934 PM CST Sat Nov 14 2020
MOC067-153-150345-
/O.CON.KSGF.TO.W.0025.000000T0000Z-201115T0345Z/
Ozark MO-Douglas MO-
934 PM CST Sat Nov 14 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR NORTH
CENTRAL OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...
At 934 PM CST, a severe thunderstorm capable of producing a tornado
was located 13 miles southeast of Ava, moving northeast at 60 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wasola... Brixey...
Noble... Vanzant...
Rockbridge... Drury...
Gentryville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3700 9233 3694 9213 3678 9221 3673 9251
3675 9260 3685 9259
TIME...MOT...LOC 0334Z 242DEG 50KT 3680 9249
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
HatchWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Nov 14, 5:44 PM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Nov 14, 5:44 PM CST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
544 PM CST Sat Nov 14 2020
...Aviation Update...
.SHORT TERM...(This evening and tonight)
Issued at 306 PM CST Sat Nov 14 2020
Early this afternoon, radar showed the remnants of the morning
showers pushing east through the eastern Ozarks, with some very
spotty showers as far west as the Highway 65 corridor.
GOES-16 visible satellite imagery highlighted an expansive field
of low-level stratus across most of Missouri that is only just
starting to clear out across far southwestern Missouri at the
moment. Surface observations had gusty southerly winds at the
surface of 20-35 mph, though the Joplin ASOS did record a peak
wind of 41 mph earlier today. A Wind Advisory is in effect for
southeast Kansas and portions of western Missouri through 6 PM as
wind gusts may approach up to 45 mph in the advisory area.
These strong winds will continue to funnel a feed of upper 50s to
near 60 degree dewpoints into portions of extreme SE Kansas and
far southwestern Missouri later this afternoon. This moisture
along with strong deep vertical shear and an approaching cold
front from Kansas will set up a potential for thunderstorm
initiation for this evening.
Previous forecasts had highlighted the potential for scattered
thunderstorm development beginning by mid-afternoon. However,
lingering low level cloud cover throughout much of the day has
limited diurnal heating area-wide, with current highs only in the
mid 50s, though low to mid 60s are being observed over SE Kansas
and far southwest Missouri. Additionally, CAM model soundings are
holding onto a subtle capping inversion near 800 mb that doesn't
look likely to erode until after sunset (around 6 PM). Some hi-
resolution models do not have the cap eroding until possibly as
late at 7-8pm depending on when the cold front interacts with a
narrow instability plume over southeast Kansas and southwest
Missouri.
Some brief supercell storm modes may develop ahead of the cold
front over southwest Missouri and persist for a few hours during
the first half of the evening (6-9pm) as the 850 mb low level jet
strengthens to around 55-60 knots ahead of the approaching cold
front and upper level trough. A more linear mode of convection
should also develop along the surface cold front across southeast
Kansas and western Missouri around this time and quickly race
southeastwards through the late evening prior to exiting the
eastern CWA by around midnight.
While all modes of severe weather will be possible, the primary
threat will be from damaging wind gusts up to 60 mph. A lower end
threat for a few brief tornadoes will primarily be tied to any
supercells and enhanced bowing segments in the line of storms
during the first half of the evening, with potential diminishing
with eastward extent as storms outrun the better instability
present across southwest Missouri. A marginal threat for large
hail to the size of quarters cannot be ruled out, as well.
Severe thunderstorm risk quickly subsides behind the front late
this evening and tonight with skies quickly clearing as a drier
air mass gets ushered into the region for Sunday. Winds will
remain gusty out of the west behind the front tonight with low
temperatures tonight in the upper 30s to around 40 degrees.
.LONG TERM...(Sunday through Saturday)
Issued at 306 PM CST Sat Nov 14 2020
Gusty winds remain in the region on Sunday with surface high
pressure to our south and departing low pressure off well to our
northeast with a strong pressure gradient in between. Westerly
wind gusts of 25-35 mph will be possible during the mid morning
and afternoon, combining with afternoon relative humidities as low
as 20-35 percent to produce widespread elevated fire weather
concerns. Confidence is low regarding Red Flag Warning issuance
due to recent rainfall and ample moisture in larger fuels.
Outdoor burning is still discouraged given the gusty winds and dry
air.
Elevated fire weather conditions on a more scattered basis will
also be possible on Monday with dry air and wind gusts upwards of
20-25 mph during the afternoon. High temperatures will be about
5-10 degrees warmer than Sunday, reaching the low to mid 60s over
the majority of the area.
The weather pattern remains dry and quiet throughout all of next
week as an upper level ridge slides into the central CONUS by mid
week. Some breezier southerly winds will return on Wednesday and
Thursday, bringing warmer high temperatures near 70 degrees for
the second half of the week.
Global models hint at our next chance for precipitation in the
extended period returning later next weekend.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 534 PM CST Sat Nov 14 2020
Showers and thunderstorms, some severe, will move through in 1 to
2 rounds this evening. Expect amendments as timing/strength
becomes more clear. Expect a wind switch behind a cold front that
is triggering the thunderstorms, with improving conditions behind
the front.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 6 PM CST this evening for MOZ066-067-077-078-
088-089.
KS...Wind Advisory until 6 PM CST this evening for KSZ073-097-101.
&&
SHORT TERM...Rothstein
LONG TERM...Rothstein
AVIATION...TitusHazardous weather outlook, Nov 14, 2:34 PM CST, 6 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 234 PM CST Sat Nov 14 2020 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-152045- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 234 PM CST Sat Nov 14 2020 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited tornado risk. Limited hail risk. Limited thunderstorm wind damage risk. Limited lightning risk. Elevated non thunderstorm wind risk. DISCUSSION... Some scattered strong to severe storms will be possible beginning after dark and continuing through the late evening with the approach of a strong cold front. Damaging wind gusts in excess of 60 mph will be the main severe weather risk. A few brief tornadoes will also be possible, along with hail to the size of quarters. Thunderstorms will end from west to east across the area by midnight. Sustained winds of 20 to 30 mph and gusts of 30 to 45 mph will be possible into the early evening ahead of the approaching cold front. The highest winds will remain across extreme southeast Kansas and western Missouri where a Wind Advisory has been issued. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Fire weather conditions will be elevated on Sunday with a much drier air mass moving into the area late tonight behind the front. Winds will remain gusty on Sunday with some gusts of 30 to 35 mph possible. Some elevated fire weather conditions will also be possible on Monday afternoon with some wind gusts of 20 to 25 mph and low relative humidities. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight for much of the area as all modes of severe storms will be possible. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Rothstein
In the hours before
Special weather statement, Nov 14, 8:14 PM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Springfield MO
814 PM CST Sat Nov 14 2020
MOZ055>057-069-150315-
Camden MO-Benton MO-Miller MO-Morgan MO-
814 PM CST Sat Nov 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENTON...NORTHERN
MILLER...NORTHWESTERN CAMDEN AND MORGAN COUNTIES UNTIL 915 PM CST...
At 814 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Stover to 11 miles west of
Laurie to 11 miles northwest of Macks Creek. Movement was northeast
at 85 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Lake of The Ozarks... Eldon...
Versailles... Village of Four Seasons...
Lake Ozark... Laurie...
Sunrise Beach... Tuscumbia...
Barnett... Gravois Mills...
Olean... Climax Springs...
Bagnell... Rocky Mount...
Etterville... Lakeview...
Zora... Knobby...
Hurricane Deck... Barnumton...
A Tornado Watch remains in effect until midnight CST for central
Missouri.
LAT...LON 3843 9262 3843 9241 3834 9240 3834 9229
3832 9225 3833 9219 3831 9220 3804 9306
3806 9307 3807 9312 3820 9309 3837 9311
3853 9275
TIME...MOT...LOC 0214Z 245DEG 72KT 3832 9306 3822 9305 3811 9307
AlbanoLocal storm report, Nov 14, 8:21 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 PM CST SAT NOV 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
11/14/2020 GREENE MO AMATEUR RADIO
3 POWER POLES DOWN ON GLENSTONE NEAR
PRIMROSE. TIME ESTIMATED FROM RADAR.
&&
TITUSSpecial weather statement, Nov 14, 8:29 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Springfield MO
829 PM CST Sat Nov 14 2020
MOZ079>081-088>090-093-094-101-102-150330-
Dallas MO-Polk MO-Barry MO-Greene MO-Jasper MO-Dade MO-Newton MO-
Laclede MO-McDonald MO-Lawrence MO-
829 PM CST Sat Nov 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...DALLAS...WEST CENTRAL
LACLEDE...POLK...MCDONALD...NORTHWESTERN BARRY...LAWRENCE...
NORTHWESTERN GREENE...SOUTHEASTERN JASPER AND DADE COUNTIES UNTIL 930
PM CST...
At 829 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Urbana to near Fairland.
Movement was southeast at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Northwestern Springfield... Southeastern Joplin...
Lebanon... Carthage...
Neosho... Bolivar...
Big Sugar Creek State Park... Bennett Spring State Park...
Stockton Lake... Monett...
Aurora... Willard...
Mount Vernon... Buffalo...
Seneca... Granby...
Anderson... Noel...
Duquesne... Dodge...
This includes the following highways...
Interstate 44 between mile markers 4 and 68, and between mile
markers 70 and 75.
Interstate 49 between mile markers 1 and 41.
A Tornado Watch remains in effect until midnight CST for central and
southwestern Missouri.
LAT...LON 3698 9462 3758 9369 3757 9362 3762 9362
3781 9331 3780 9319 3789 9319 3791 9315
3773 9261 3748 9297 3749 9307 3741 9308
3710 9354 3710 9360 3705 9361 3650 9440
3650 9462
TIME...MOT...LOC 0229Z 295DEG 39KT 3788 9306 3677 9481
HatchLocal storm report, Nov 14, 8:32 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
832 PM CST SAT NOV 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND GST DOOLITTLE 37.94N 91.88W
11/14/2020 E65 MPH PHELPS MO PUBLIC
TIME ESTIMATED FROM RADAR.
&&
TITUSSpecial weather statement, Nov 14, 9:03 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Springfield MO
903 PM CST Sat Nov 14 2020
MOZ058-070-071-080>083-090>092-094-095-101>103-150400-
Barry MO-Wright MO-Phelps MO-Laclede MO-McDonald MO-Christian MO-
Texas MO-Dent MO-Maries MO-Dallas MO-Greene MO-Webster MO-
Lawrence MO-Pulaski MO-Stone MO-
903 PM CST Sat Nov 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR MARIES...WEBSTER...NORTHERN
WRIGHT...LACLEDE...PULASKI...BARRY...PHELPS...SOUTHEASTERN DALLAS...
CHRISTIAN...NORTHWESTERN DENT...STONE...EASTERN MCDONALD...
NORTHWESTERN TEXAS...SOUTHEASTERN LAWRENCE AND SOUTHEASTERN GREENE
COUNTIES UNTIL 1000 PM CST...
At 902 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lebanon to near South West City. Movement
was south at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Springfield... Rolla...
Nixa... Ozark...
Fort Leonard Wood... Republic...
Lebanon... Big Sugar Creek State Park...
Roaring River State Park... Table Rock Lake...
Monett... Aurora...
Marshfield... Battlefield...
Waynesville... St. Robert...
St. James... Cassville...
Rogersville... Strafford...
This includes the following highways...
Interstate 44 between mile markers 66 and 169, and between mile
markers 171 and 200.
Interstate 49 between mile markers 1 and 3.
A Tornado Watch remains in effect until midnight CST for central,
south central, southwestern and east central Missouri.
LAT...LON 3650 9454 3676 9416 3675 9407 3682 9406
3780 9256 3782 9246 3829 9179 3829 9165
3816 9164 3815 9153 3779 9153 3778 9147
3731 9250 3650 9371
TIME...MOT...LOC 0302Z 339DEG 27KT 3772 9264 3649 9458
HatchLocal storm report, Nov 14, 9:06 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 PM CST SAT NOV 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND DMG 5 NNW DEVIL'S ELBOW 37.91N 92.10W
11/14/2020 PULASKI MO EMERGENCY MNGR
POSSIBLE TORNADO. DAMAGE REPORTS COMING IN
FROM AREAS NORTH OF SAINT ROBERTS TO DIXON.
REPORTS OF STRUCTURES DAMAGED AND DESTROYED
WITH RESCUE OPERATIONS UNDERWAY. TIME
ESTIMATED FROM RADAR.
&&
TITUSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 6:04 PM CST | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence, Newton, Polk | 41 min |
| Nov 14, 6:20 PM CST | Tornado Warning | SGF | Newton | 25 min |
| Nov 14, 6:30 PM CST | Severe Thunderstorm Warning | SGF | Hickory, Polk | 8 min |
| Nov 14, 6:34 PM CST | Tornado Warning | SGF | Dallas, Polk | 26 min |
| Nov 14, 6:45 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller, Polk, Webster | 60 min |
| Nov 14, 6:48 PM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 42 min |
| Nov 14, 6:49 PM CST | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 41 min |
| Nov 14, 6:59 PM CST | Tornado Warning | SGF | Dallas | 31 min |
| Nov 14, 7:23 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 50 min |
| Nov 14, 7:33 PM CST | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Maries, Miller, Phelps, Pulaski and 2 more | 57 min |
| Nov 14, 7:51 PM CST | Severe Thunderstorm Warning | SGF | Benton | 24 min |
| Nov 14, 7:56 PM CST | Tornado Warning | SGF | Maries, Phelps, Pulaski | 34 min |
| Nov 14, 8:06 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Laclede, Webster, Wright | 54 min |
| Nov 14, 8:08 PM CST | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 52 min |
| Nov 14, 8:14 PM CST | Special Weather Statement | SGF | Morgan | 61 min |
| Nov 14, 8:22 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 53 min |
| Nov 14, 8:27 PM CST | Tornado Warning | SGF | Stone, Taney | 20 min |
| Nov 14, 8:29 PM CST | Special Weather Statement | SGF | Dade, Dallas, Greene, Lawrence, McDonald, Newton and 1 more | 61 min |
| Nov 14, 8:38 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Shannon, Texas | 67 min |
| Nov 14, 8:58 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Howell, Ozark, Shannon, Taney and 3 more | 62 min |
| Nov 14, 8:58 PM CST | Severe Thunderstorm Warning | SGF | Shannon, Texas | 31 min |
| Nov 14, 9:03 PM CST | Special Weather Statement | SGF | Barry, Christian, Greene, Laclede, McDonald, Maries and 4 more | 57 min |
| Nov 14, 9:16 PM CST | Severe Thunderstorm Warning | SGF | Stone, Taney | 44 min |
| Nov 14, 9:42 PM CST | Tornado Warning | SGF | Douglas, Howell, Ozark | 18 min |
| Nov 14, 9:58 PM CST | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Shannon, Texas | 35 min |
| Nov 14, 10:19 PM CST | Tornado Warning | SGF | Howell, Shannon | 26 min |
| Nov 14, 10:32 PM CST | Severe Thunderstorm Warning | SGF | Shannon | 43 min |
| Nov 14, 10:37 PM CST | Severe Thunderstorm Warning | SGF | Howell, Oregon | 57 min |
| Nov 14, 11:18 PM CST | Tornado Warning | SGF | Oregon | 15 min |
| Nov 14, 11:23 PM CST | Severe Thunderstorm Warning | SGF | Oregon | 18 min |
Nearby
Tornado Warnings in Missouri, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.